# SDR 99FDEA00069

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- System (JASC): 2213 · Flight Controller
- Part: Fcc
- Part number: 4059001907
- Condition: Inop
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A, J

## Discrepancy

99-0052 - ASYMMETRICAL SLAT ON SLAT RETRACTION 230 KTS.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 FLT CONTROL COMPUTERS IAW MM 22-01-03-4 PERF RTS TEST, OPS CK GOOD.  PERF CADC TEST RTS IAW MM 34-16-01-3.  OPS CK NORM.  NOTED ON ALL (3) CADC.
